CureZone   Log On   Join
Re: Extreme nausea with fourth liver flush
 
Flapjacks Views: 1,351
Published: 19 years ago
 
This is a reply to # 579,415

Re: Extreme nausea with fourth liver flush


I'm definitely not an expert, but it seems like I've read that you get nauseas if you begin the flush dehydrated. The one thing that comes to mind with the flu-like symptoms is whether or not you eliminated what was released from your liver/gb when you took the oo/gf. Even though you threw-up, I think you would have flushed some out of the liver/gb because of the bile release you would have had in that hour.

If if were me I think I would try a dose of es and/or an enema ( coffee enema would be good from what I've read). Also, I think you need to start drinking as much water as possible. Maybe water with electrolytes or liquid minerals would make you feel better too.

Good Luck and I hope you feel better real soon!

:)
Flapjacks
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.719 sec, (1)